I'm new here. I had a 3 day FET (2 embies) one week ago. since about 3 days after the transfer I've had terrible dizziness and shakiness (like I'm on too much caffeine LOL), and nausea and cramping on and off. I'm on 3 estrogen patches every other day and 4 progesterone suppositories a day. I'm wondering if my symptoms are related to the estrogen patch, since its such a high dose. I felt the same way relatively quickly after my IUI in which I got a BFP and had a successful pregnancy, but I also got a BFP on a HPT at 10dpIUI. I mistakingly POAS today and it was negative, but my symptoms are so strong... any suggestions? is it still too early to detect even with such symptoms. You'd think I'd learn by now, but each cycle is like starting brand new.
I have 2 miracle kiddos (8 and 2) through IVF and IUI.
Results 1 to 2 of 2
04-29-2010, 01:31 PM #12miraclesRegistered Userhas no status.
crazy symptoms 7dp3dt
04-29-2010, 02:26 PM #2pemmieRegistered Userhas no status.
with hcg that low (ie. undetectable on HPT), it might be the meds - but who knows? i would call your RE and tell them about those symptoms as they don't sound fun. maybe the doses are too high?
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.